# SDR DHL2007750002

- Difficulty date: January 12, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: 652245113
- Part serial: NSN
- Condition: Leaking
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 FIRE HANDLE INTERMITTENTLY GOES OFF AFTER TAKEOFF.  FOUND SIX STAGE DUCT LEAKING AT FIREWALL ABOVE FIRELOOP REMOVED AND REPLACED DEFECTIVE DUCTING IAW B727 M/M 36-00-01.  PERFORMED ENG RUN NO LEAKS NOTED IAW ASTAR JRHCHPT 7.  REMOVED AND REPLACED FIRE LOOP DETECTION.
